# SDR DXTA2010091704240

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600797
- Aircraft time: 1,148 hours, 896 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 31656
- Part serial: 0311
- Condition: Fire
- Location: Mlg
- Part time: 393 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ACFT TAXIED OUT AND NOTICED THAT IT FELT LIKE A FLAT TIRE. TOWER ADVISED THAT THE TIRE WAS FLAT AND THERE WAS SMOKE COMING FROM IT.   LT BRAKE WAS ON FIRE AND WAS EXTINGUISHED.  REPLACED LT BRAKE WITH O/H UNIT.  REPLACED WHEEL/TIRE ASSY WITH O/H WHEEL  ALL OPS AND LEAK CHECKED NORMAL.  WORK PERFORMED IAW THE MM 32-42-01 AND 32-41-01.
